Alert archive / Wisconsin / Freeze Warnings in 2017

Freeze Warning 2, NWS Milwaukee, WI

October 27, 201720 counties in Wisconsin

NWS Milwaukee, WI issued this freeze warning at Oct 27, 2017, 2:10 PM CDT for 20 counties in Wisconsin. It took effect at Oct 28, 2017, 11:00 PM CDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 27, 2017, 2:10 PM CDT (19:10 UTC)
In effect from
Oct 28, 2017, 11:00 PM CDT
Expired
Oct 29, 2017, 9:00 AM CDT
In force
10 hr
Issued by
NWS Milwaukee, WI

Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Kenosha County, WI, Lafayette County, WI, Marquette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 31 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.2 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2017-10-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2017-10-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
576 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
268 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

965 
WWUS73 KMKX 271910
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
210 PM CDT Fri Oct 27 2017

...Freezing Temperatures Saturday Night...

WIZ046-047-051-056>059-062>065-067>070-280315-
/O.NEW.KMKX.FZ.W.0002.171029T0400Z-171029T1400Z/
Marquette-Green Lake-Fond Du Lac-Sauk-Columbia-Dodge-Washington-
Iowa-Dane-Jefferson-Waukesha-Lafayette-Green-Rock-Walworth-
Including the cities of Montello, Westfield, Oxford, Neshkoro, 
Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Baraboo, 
Reedsburg, Prairie Du Sac, Sauk City, Portage, Columbus, 
Lake Wisconsin, Lodi, Beaver Dam, Waupun, Mayville, West Bend, 
Germantown, Hartford, Dodgeville, Mineral Point, Barneveld, 
Madison, Watertown, Fort Atkinson, Jefferson, Waukesha, 
Brookfield, New Berlin, Menomonee Falls, Muskego, Darlington, 
Shullsburg, Benton, Belmont, Argyle, Blanchardville, Monroe, 
Brodhead, Janesville, Beloit, Whitewater, Delavan, Elkhorn, 
Lake Geneva, and East Troy
210 PM CDT Fri Oct 27 2017

...FREEZE WARNING IN EFFECT FROM 11 PM SATURDAY TO 9 AM CDT
SUNDAY...

The National Weather Service in Milwaukee/Sullivan has issued a
Freeze Warning...which is in effect from 11 PM Saturday to 9 AM
CDT Sunday. 

* TIMING...Freezing temperatures are expected by late evening
  Saturday Night and continue into mid morning Sunday. 

* TEMPERATURE...Mid 20s are expected over South Central Wisconsin,
  with mid to upper 20s most of the Southeast.

* IMPACTS...Sensitive plants that are still growing due to a 
  mild fall thus far, may be killed if left uncovered. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

WIZ052-060-066-071-072-280315-
/O.NEW.KMKX.FZ.W.0002.171029T0400Z-171029T1400Z/
Sheboygan-Ozaukee-Milwaukee-Racine-Kenosha-
Including the cities of Plymouth, Sheboygan Falls, Howards Grove,
Oostburg, Mequon, Cedarburg, Grafton, West Allis, Wauwatosa, 
Greenfield, Franklin, Oak Creek, South Milwaukee, Cudahy, Racine,
and Kenosha
210 PM CDT Fri Oct 27 2017

...FREEZE WARNING IN EFFECT FROM 11 PM SATURDAY TO 9 AM CDT
SUNDAY...

The National Weather Service in Milwaukee/Sullivan has issued a
Freeze Warning...which is in effect from 11 PM Saturday to 9 AM
CDT Sunday. 

* TIMING...Freezing temperatures are expected inland by late 
  evening Saturday Night and continue into mid morning Sunday. 

* TEMPERATURE...Mid to upper 20s are expected over inland areas of
  the lakeshore counties of Southeast Wisconsin, with lower 30s in
  the metro areas near lake Michigan. 

* IMPACTS...Sensitive plants that are still growing due to a 
  mild fall thus far, may be killed if left uncovered. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

Hentz
7 follow-up statements
288 
WWUS73 KMKX 280139
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
839 PM CDT Fri Oct 27 2017

...Freezing Temperatures Saturday Night...

WIZ046-047-051-056>059-062>065-067>070-280945-
/O.CON.KMKX.FZ.W.0002.171029T0400Z-171029T1400Z/
Marquette-Green Lake-Fond Du Lac-Sauk-Columbia-Dodge-Washington-
Iowa-Dane-Jefferson-Waukesha-Lafayette-Green-Rock-Walworth-
Including the cities of Montello, Westfield, Oxford, Neshkoro, 
Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Baraboo, 
Reedsburg, Prairie Du Sac, Sauk City, Portage, Columbus, 
Lake Wisconsin, Lodi, Beaver Dam, Waupun, Mayville, West Bend, 
Germantown, Hartford, Dodgeville, Mineral Point, Barneveld, 
Madison, Watertown, Fort Atkinson, Jefferson, Waukesha, 
Brookfield, New Berlin, Menomonee Falls, Muskego, Darlington, 
Shullsburg, Benton, Belmont, Argyle, Blanchardville, Monroe, 
Brodhead, Janesville, Beloit, Whitewater, Delavan, Elkhorn, 
Lake Geneva, and East Troy
839 PM CDT Fri Oct 27 2017

...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM SATURDAY TO 9 AM
CDT SUNDAY...

A Freeze Warning remains in effect from 11 PM Saturday to 9 AM 
CDT Sunday. 

* TIMING...Freezing temperatures are expected by late evening
  Saturday night and continue into mid morning Sunday. 

* TEMPERATURE...Mid 20s are expected over South Central 
  Wisconsin, with mid to upper 20s across most of the Southeast. 

* IMPACTS...Sensitive plants that are still growing will be killed
  if left unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

WIZ052-060-066-071-072-280945-
/O.CON.KMKX.FZ.W.0002.171029T0400Z-171029T1400Z/
Sheboygan-Ozaukee-Milwaukee-Racine-Kenosha-
Including the cities of Plymouth, Sheboygan Falls, Howards Grove,
Oostburg, Mequon, Cedarburg, Grafton, West Allis, Wauwatosa, 
Greenfield, Franklin, Oak Creek, South Milwaukee, Cudahy, Racine,
and Kenosha
839 PM CDT Fri Oct 27 2017

...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM SATURDAY TO 9 AM
CDT SUNDAY...

A Freeze Warning remains in effect from 11 PM Saturday to 9 AM 
CDT Sunday. 

* TIMING...Freezing temperatures are expected inland by late
  evening Saturday night and continue into mid morning Sunday. 

* TEMPERATURE...Mid to upper 20s are expected over inland areas of
  the lakeshore counties of southeast Wisconsin, with lower 30s 
  in the metro areas near Lake Michigan. 

* IMPACTS...Sensitive plants that are still growing will be killed
  if left unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

Marquardt
608 
WWUS73 KMKX 280839
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
339 AM CDT Sat Oct 28 2017

...Freezing Temperatures Tonight Night...

WIZ046-047-051-056>059-062>065-067>070-281645-
/O.CON.KMKX.FZ.W.0002.171029T0400Z-171029T1400Z/
Marquette-Green Lake-Fond Du Lac-Sauk-Columbia-Dodge-Washington-
Iowa-Dane-Jefferson-Waukesha-Lafayette-Green-Rock-Walworth-
Including the cities of Montello, Westfield, Oxford, Neshkoro, 
Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Baraboo, 
Reedsburg, Prairie Du Sac, Sauk City, Portage, Columbus, 
Lake Wisconsin, Lodi, Beaver Dam, Waupun, Mayville, West Bend, 
Germantown, Hartford, Dodgeville, Mineral Point, Barneveld, 
Madison, Watertown, Fort Atkinson, Jefferson, Waukesha, 
Brookfield, New Berlin, Menomonee Falls, Muskego, Darlington, 
Shullsburg, Benton, Belmont, Argyle, Blanchardville, Monroe, 
Brodhead, Janesville, Beloit, Whitewater, Delavan, Elkhorn, 
Lake Geneva, and East Troy
339 AM CDT Sat Oct 28 2017

...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
9 AM CDT SUNDAY...

* TIMING...Freezing temperatures are expected by late evening and
  will continue into mid morning Sunday. 

* TEMPERATURE...Mid 20s are expected over South Central Wisconsin,
  with mid to upper 20s across most of the Southeast. 

* IMPACTS...Sensitive plants that are still growing will be 
  killed if left unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

WIZ052-060-066-071-072-281645-
/O.CON.KMKX.FZ.W.0002.171029T0400Z-171029T1400Z/
Sheboygan-Ozaukee-Milwaukee-Racine-Kenosha-
Including the cities of Plymouth, Sheboygan Falls, Howards Grove,
Oostburg, Mequon, Cedarburg, Grafton, West Allis, Wauwatosa, 
Greenfield, Franklin, Oak Creek, South Milwaukee, Cudahy, Racine,
and Kenosha
339 AM CDT Sat Oct 28 2017

...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
9 AM CDT SUNDAY...

* TIMING...Freezing temperatures are expected inland by late
  evening and will continue into mid morning Sunday. 

* TEMPERATURE...Mid to upper 20s are expected over inland areas 
  of the lakeshore counties of southeast Wisconsin, with lower 
  30s in the metro areas near Lake Michigan. 

* IMPACTS...Sensitive plants that are still growing will be 
  killed if left unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
039 
WWUS73 KMKX 281515
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
1015 AM CDT Sat Oct 28 2017

...Freezing Temperatures Tonight Night...

WIZ046-047-051-056>059-062>065-067>070-282315-
/O.CON.KMKX.FZ.W.0002.171029T0400Z-171029T1400Z/
Marquette-Green Lake-Fond Du Lac-Sauk-Columbia-Dodge-Washington-
Iowa-Dane-Jefferson-Waukesha-Lafayette-Green-Rock-Walworth-
Including the cities of Montello, Westfield, Oxford, Neshkoro, 
Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Baraboo, 
Reedsburg, Prairie Du Sac, Sauk City, Portage, Columbus, 
Lake Wisconsin, Lodi, Beaver Dam, Waupun, Mayville, West Bend, 
Germantown, Hartford, Dodgeville, Mineral Point, Barneveld, 
Madison, Watertown, Fort Atkinson, Jefferson, Waukesha, 
Brookfield, New Berlin, Menomonee Falls, Muskego, Darlington, 
Shullsburg, Benton, Belmont, Argyle, Blanchardville, Monroe, 
Brodhead, Janesville, Beloit, Whitewater, Delavan, Elkhorn, 
Lake Geneva, and East Troy
1015 AM CDT Sat Oct 28 2017

...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
9 AM CDT SUNDAY...

* TEMPERATURE...Mid 20s are expected over South Central 
  Wisconsin, with mid to upper 20s across most of the Southeast. 

* IMPACTS...Sensitive plants that are still growing will be 
  killed if left unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

WIZ052-060-066-071-072-282315-
/O.CON.KMKX.FZ.W.0002.171029T0400Z-171029T1400Z/
Sheboygan-Ozaukee-Milwaukee-Racine-Kenosha-
Including the cities of Plymouth, Sheboygan Falls, Howards Grove,
Oostburg, Mequon, Cedarburg, Grafton, West Allis, Wauwatosa, 
Greenfield, Franklin, Oak Creek, South Milwaukee, Cudahy, Racine,
and Kenosha
1015 AM CDT Sat Oct 28 2017

...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
9 AM CDT SUNDAY...

* TEMPERATURE...Mid to upper 20s are expected over inland areas 
  of the lakeshore counties of southeast Wisconsin, with lower 
  30s in the metro areas near Lake Michigan. 

* IMPACTS...Sensitive plants that are still growing will be 
  killed if left unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
315 
WWUS73 KMKX 281944
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
244 PM CDT Sat Oct 28 2017

...Freezing Temperatures Tonight...

WIZ046-047-051-056>059-062>065-067>070-290345-
/O.CON.KMKX.FZ.W.0002.171029T0400Z-171029T1400Z/
Marquette-Green Lake-Fond Du Lac-Sauk-Columbia-Dodge-Washington-
Iowa-Dane-Jefferson-Waukesha-Lafayette-Green-Rock-Walworth-
Including the cities of Montello, Westfield, Oxford, Neshkoro, 
Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Baraboo, 
Reedsburg, Prairie Du Sac, Sauk City, Portage, Columbus, 
Lake Wisconsin, Lodi, Beaver Dam, Waupun, Mayville, West Bend, 
Germantown, Hartford, Dodgeville, Mineral Point, Barneveld, 
Madison, Watertown, Fort Atkinson, Jefferson, Waukesha, 
Brookfield, New Berlin, Menomonee Falls, Muskego, Darlington, 
Shullsburg, Benton, Belmont, Argyle, Blanchardville, Monroe, 
Brodhead, Janesville, Beloit, Whitewater, Delavan, Elkhorn, 
Lake Geneva, and East Troy
244 PM CDT Sat Oct 28 2017

...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
9 AM CDT SUNDAY...

A Freeze Warning remains in effect from 11 PM this evening to 9 
AM CDT Sunday. 

* TEMPERATURE...Mid 20s are expected over South Central 
  Wisconsin, with mid to upper 20s across most of the Southeast. 

* IMPACTS...Sensitive plants that are still growing will be 
  killed if left unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

WIZ052-060-066-071-072-290345-
/O.CON.KMKX.FZ.W.0002.171029T0400Z-171029T1400Z/
Sheboygan-Ozaukee-Milwaukee-Racine-Kenosha-
Including the cities of Plymouth, Sheboygan Falls, Howards Grove,
Oostburg, Mequon, Cedarburg, Grafton, West Allis, Wauwatosa, 
Greenfield, Franklin, Oak Creek, South Milwaukee, Cudahy, Racine,
and Kenosha
244 PM CDT Sat Oct 28 2017

...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
9 AM CDT SUNDAY...

A Freeze Warning remains in effect from 11 PM this evening to 9 
AM CDT Sunday. 

* TEMPERATURE...Mid to upper 20s are expected over the well 
  inland areas of the lakeshore counties of southeast Wisconsin, 
  with lower 30s in the metro areas near Lake Michigan. 

* IMPACTS...Sensitive plants that are still growing will be 
  killed if left unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

Hentz
115 
WWUS73 KMKX 290219
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
919 PM CDT Sat Oct 28 2017

...Freezing Temperatures Tonight...

WIZ046-047-051-056>059-062>065-067>070-291030-
/O.CON.KMKX.FZ.W.0002.171029T0400Z-171029T1400Z/
Marquette-Green Lake-Fond Du Lac-Sauk-Columbia-Dodge-Washington-
Iowa-Dane-Jefferson-Waukesha-Lafayette-Green-Rock-Walworth-
Including the cities of Montello, Westfield, Oxford, Neshkoro, 
Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Baraboo, 
Reedsburg, Prairie Du Sac, Sauk City, Portage, Columbus, 
Lake Wisconsin, Lodi, Beaver Dam, Waupun, Mayville, West Bend, 
Germantown, Hartford, Dodgeville, Mineral Point, Barneveld, 
Madison, Watertown, Fort Atkinson, Jefferson, Waukesha, 
Brookfield, New Berlin, Menomonee Falls, Muskego, Darlington, 
Shullsburg, Benton, Belmont, Argyle, Blanchardville, Monroe, 
Brodhead, Janesville, Beloit, Whitewater, Delavan, Elkhorn, 
Lake Geneva, and East Troy
919 PM CDT Sat Oct 28 2017

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT SUNDAY...

A Freeze Warning remains in effect until 9 AM CDT Sunday. 

* TEMPERATURE...Mid to upper 20s are expected over South Central
  Wisconsin, with upper 20s across most of the Southeast. 

* IMPACTS...Sensitive plants that are still growing will be 
  killed if left unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

WIZ052-060-066-071-072-291030-
/O.CON.KMKX.FZ.W.0002.171029T0400Z-171029T1400Z/
Sheboygan-Ozaukee-Milwaukee-Racine-Kenosha-
Including the cities of Plymouth, Sheboygan Falls, Howards Grove,
Oostburg, Mequon, Cedarburg, Grafton, West Allis, Wauwatosa, 
Greenfield, Franklin, Oak Creek, South Milwaukee, Cudahy, Racine,
and Kenosha
919 PM CDT Sat Oct 28 2017

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT SUNDAY...

A Freeze Warning remains in effect until 9 AM CDT Sunday. 

* TEMPERATURE...Upper 20s are expected over the well inland areas
  of the lakeshore counties of southeast Wisconsin, with lower 
  30s in the metro areas near Lake Michigan. 

* IMPACTS...Sensitive plants that are still growing will be 
  killed if left unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
958 
WWUS73 KMKX 290821
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
321 AM CDT Sun Oct 29 2017

...Freezing Temperatures Early This Morning...

WIZ046-047-051-056>059-062>065-067>070-291400-
/O.CON.KMKX.FZ.W.0002.000000T0000Z-171029T1400Z/
Marquette-Green Lake-Fond Du Lac-Sauk-Columbia-Dodge-Washington-
Iowa-Dane-Jefferson-Waukesha-Lafayette-Green-Rock-Walworth-
Including the cities of Montello, Westfield, Oxford, Neshkoro, 
Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Baraboo, 
Reedsburg, Prairie Du Sac, Sauk City, Portage, Columbus, 
Lake Wisconsin, Lodi, Beaver Dam, Waupun, Mayville, West Bend, 
Germantown, Hartford, Dodgeville, Mineral Point, Barneveld, 
Madison, Watertown, Fort Atkinson, Jefferson, Waukesha, 
Brookfield, New Berlin, Menomonee Falls, Muskego, Darlington, 
Shullsburg, Benton, Belmont, Argyle, Blanchardville, Monroe, 
Brodhead, Janesville, Beloit, Whitewater, Delavan, Elkhorn, 
Lake Geneva, and East Troy
321 AM CDT Sun Oct 29 2017

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

A Freeze Warning remains in effect until 9 AM CDT this morning. 

* TEMPERATURE...Mid to upper 20s are expected over South Central
  Wisconsin, with upper 20s to around 30 for most of the
  Southeast.

* IMPACTS...Sensitive plants that are still growing will be 
  killed if left unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

WIZ052-060-066-071-072-291400-
/O.CON.KMKX.FZ.W.0002.000000T0000Z-171029T1400Z/
Sheboygan-Ozaukee-Milwaukee-Racine-Kenosha-
Including the cities of Plymouth, Sheboygan Falls, Howards Grove,
Oostburg, Mequon, Cedarburg, Grafton, West Allis, Wauwatosa, 
Greenfield, Franklin, Oak Creek, South Milwaukee, Cudahy, Racine,
and Kenosha
321 AM CDT Sun Oct 29 2017

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

A Freeze Warning remains in effect until 9 AM CDT this morning. 

* TEMPERATURE...Lows around 30 are expected over the well inland 
  areas of the lakeshore counties of southeast Wisconsin, with 
  lower 30s in the metro areas near Lake Michigan. 

* IMPACTS...Sensitive plants that are still growing will be 
  killed if left unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
Cronce
912 
WWUS73 KMKX 291409
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
909 AM CDT Sun Oct 29 2017

...Temperatures warming with the sunshine...

WIZ046-047-051-052-056>060-062>072-291515-
/O.EXP.KMKX.FZ.W.0002.000000T0000Z-171029T1400Z/
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
Including the cities of Montello, Westfield, Oxford, Neshkoro, 
Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, 
Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, 
Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, 
Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, 
Hartford, Mequon, Cedarburg, Grafton, Dodgeville, Mineral Point, 
Barneveld, Madison, Watertown, Fort Atkinson, Jefferson, 
Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego, 
West Allis, Wauwatosa, Greenfield, Franklin, Oak Creek, 
South Milwaukee, Cudahy, Darlington, Shullsburg, Benton, Belmont,
Argyle, Blanchardville, Monroe, Brodhead, Janesville, Beloit, 
Whitewater, Delavan, Elkhorn, Lake Geneva, East Troy, Racine, 
and Kenosha
909 AM CDT Sun Oct 29 2017

...FREEZE WARNING HAS EXPIRED...

The Freeze Warning is no longer in effect. 

Temperatures are rising with the morning sunshine. 

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this freeze warning went out at Oct 27, 12:43 PM CDT, 1 hour 27 minutes earlier.

Area forecast discussion, Oct 27, 12:43 PM CDT, 1 hour 27 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
1243 PM CDT Fri Oct 27 2017

.UPDATE...Ongoing forecast is on track. No need for changes at
this time.

PC

&&

.AVIATION(18Z TAFS)...MVFR cigs will be prevalent this period as
cloud cover continues to be reinforced across southern WI. The low
pressure system is in the UP of MI with def zone precip shield
extending into ern MN and portions of wrn WI. Southern edge of
this to affect srn WI tonight into Saturday morning. Potential for
some flakes as well as some light rain.

PC

&&

.PREV DISCUSSION... (Issued 907 AM CDT Fri Oct 27 2017)

UPDATE...Ongoing forecast is on track. No need for changes at
this time.

PC

MARINE...Gusty west winds persist around low pressure in northern
WI. Highest waves towards open waters. Given movement of low winds
will shift more to the southwest tonight and northwest on
Saturday. Extension of the small craft may be needed.

PC

PREV DISCUSSION... (Issued 632 AM CDT Fri Oct 27 2017)

UPDATE...Forecast is on track for a cool and brisk day with
chances of light rain west of Madison in the afternoon.

AVIATION(12Z TAFS)...Brisk wly winds and MVFR cigs will prevail
today and tonight. Areas of cigs of 1-1.9 kft will also be
possible through the period. Areas of light rain and snow mainly
over south central WI may also result in MVFR vsbys tonight.

PREV DISCUSSION... (Issued 337 AM CDT Fri Oct 27 2017)

SHORT TERM...

Today And Tonight...Forecast Confidence Is High.

The cold front has made it to Lake MI with the dry slot following
aloft. The sfc low will occlude over central WI later this
morning. The occluded system will gradually shift newd for tnt
with the upper trough passage and another cold front passage
occurring. This will bring areas of light rain and light snow to
south central WI, with lesser chances to the east. Strong cold
advection this morning will lessen this afternoon, but high temps
will only reach the lower to middle 40s. Lows tnt in the middle
30s.

Saturday Through Sunday Night...Forecast Confidence Is Medium.

Models are showing the 500 mb low shifting northeast of Wisconsin
on Saturday and Saturday night. Another 500 mb shortwave trough
slides to the southwest of the area Saturday afternoon into
Saturday evening, before shifting off to the east later Saturday
night. Upward vertical motion fields are rather weak, and models
show little to no QPF.

Kept low end PoPs Saturday morning, ending west to east in the
afternoon, as there is modest at best low level moisture
lingering. This period may end up just cloudy, given the meager
moisture available.

Clouds should gradually clear out of the area Saturday night,
with the core of the coldest air passing through the area. Models
remain in good agreement with a hard freeze occurring overnight
Saturday night into early Sunday morning. Lows in the middle to
upper 20s are forecast in most areas, around 30 near the lake.
Freeze headlines may be needed eventually for the area for this
period.

Warm air advection then develops Sunday, helping bring more clouds
and moisture into the region. Models are differing with timing and
moisture with the passing cold front Sunday night. The GFS and
Canadian models bring the front through Sunday evening, with more
moisture and subsequent QPF. The NAM and ECMWF bring the front
through later Sunday night, with the NAM dry and the ECMWF
bringing a decent amount of QPF.

There are good upward vertical motion fields, with differential
cyclonic vorticity advection from a passing 500 mb shortwave
trough, warm air advection and possible upper divergence from the
left front quadrant of a jet streak. Again, the models differ with
where some of these features move through.

Continued chance PoPs for Sunday evening for now, which may need
to be increased if models can get into better agreement with
timing and placement of features. A mix of light rain and light
snow is possible Sunday night.

LONG TERM...

Monday Through Thursday...Forecast Confidence Is Medium.

Models are in decent agreement with broad cyclonic flow at 500 mb
affecting the region Monday into Wednesday. The flow then becomes
more zonal later in the week. Several 500 mb vorticity maxima
rotate through the region during the first half of the week.

Cold air advection Monday into Tuesday brings a fair amount of
dry air into the region. This limits the potential for
precipitation during this period. Went with a fairly dry forecast
Monday into Tuesday, with cool temperatures continuing.

Warm air advection then develops Wednesday into Thursday, which
should bring in more seasonable temperatures by Thursday. This
should also bring in more moisture, and bring a better chance for
precipitation mainly Wednesday night.

AVIATION(09Z TAFS)...

Brisk wly winds and MVFR cigs will prevail today and tonight.
Areas of cigs of 1-1.9 kft will also be possible through the
period. Areas of light rain and snow mainly over south central WI
may also result in MVFR vsbys tonight.

MARINE...

A Small Craft Advisory will continue today for brisk wly winds.
High waves early this morning will subside by late morning. The
Small Craft Advisory may need to be extended into Saturday, as
winds may remain gusty.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory until 7 PM CDT this evening for LMZ643>646.

&&

Today/Tonight and Aviation/Marine...Gehring
Saturday THROUGH Thursday...Wood
Hazardous weather outlook, Oct 27, 3:55 AM CDT, 10 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
355 AM CDT Fri Oct 27 2017

WIZ046-047-051-052-056>060-062>072-280900-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
355 AM CDT Fri Oct 27 2017

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin, and southeast Wisconsin.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

A hard freeze is possible Saturday night across most of southern
Wisconsin. Near freezing temperatures are then likely most nights
into next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-280900-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
355 AM CDT Fri Oct 27 2017

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...Today and Tonight

A Small Craft Advisory remains in effect into early this evening,
for gusty west to southwest winds.

Gusty southwest winds will approach Small Craft Advisory levels
for the rest of tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Gusty west to northwest winds will approach Small Craft Advisory
levels on Saturday.

Brisk westerly winds may develop Monday into Tuesday, after the
passage of a cold front. A Small Craft Advisory may be needed for
this period.

Gusty southwest winds will approach Small Craft Advisory levels
Wednesday into Wednesday night.

Wood
www.weather.gov/mkx

Nearby

Freeze Warnings in Wisconsin, 2017Every freeze warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.